# SDR AALA20150804004

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 49,652 hours, 23,825 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB VIBRATION WAS FELT IN THE NLG AREA.  CONTINUED AROUND THE TRAFFIC PATTERN UNTIL THE NLG WAS LOWERED.  POST FLIGHT WALK AROUND REVEALED THAT THE LT GEAR DOOR WAS CLOSED & THE RT GEAR DOOR WAS OPEN.  GND CREW REPORTED THAT THE NLG DOOR REMAINED OPEN DURING DEPARTURE.  ACCOMPLISHED NOSE GEAR RETRACTION IAW 32-30-00.  NOSE GEAR DOORS OPERATED NORMAL.  FOUND RT AFT FIXED GEAR DOOR LOOSE.  R & R HINGE IAW 32-22-01.  BOLTS CHECKED NORMAL.
